# SDR UHLA2010103000196

- Difficulty date: October 30, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 16,721 hours, 10,473 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

A/C SMELLS LIKE MOLD WITH PACK 1 ON.  PACK 2 ALREADY ON MEL.  INSPECTED ACM, LINES, AND DUCTS AND PERFORMED ENGINE RUNS AT IDLE AND COULD NOT DUPLICATE.
